# SDR CVGA113191

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N597DA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5359
- Aircraft time: 10,170 hours, 5,780 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED AT 17 DEGREES WHEN SELECTING "FLAPS 20" ON APPROACH TO KISO.  RECEIVED AUDIBLE WARNING AND EICAS "FLAPS FAIL" AMBER MESSAGE.
